# SDR V2JA0504134142480

- Difficulty date: May 4, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N165SL
- Make and model: Piagio P180
- Aircraft serial: 1135
- Aircraft time: 6,170 hours, 4,692 cycles
- Engine: Pwa PT6A66
- Engine time: 9,007 hours, 6,815 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH ADC FAILED IN FLIGHT.  ADC 1 FAILED FIRST, REVERTED TO ADC 2 WHICH FAILED 15 MINUTES LATER.
